# SDR 99ZZZX27

- Difficulty date: December 7, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N130RC
- Make and model: Cessna P210N
- Aircraft serial: P21000822
- System (JASC): 2400 · Electrical Power System
- Part: Switch
- Part number: MS25306222
- Condition: Failed
- Location: Cockpit
- Part time: 2,179 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT, MAIN AVIONICS POWER SWITCH WAS FOUND INOPERATIVE.  TROUBLESHOOTING REVEALED A LOOSE POSITION SWITCH.  SWITCH WAS REPLACED.  SUBMITTER STATED CAUSE COULD BE TENSION ON WIRING BUNDLE ATTACHED TO SWITCH.
